# SDR DHL9872171D

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 196057004
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT I/B AILERON TURN AROUND PULLEY SUPPORT BRACKET ASSY HAS CORROSION PITTING AROUND PULLEY PIVOT BOLT HOLE LOWER SIDE AND LOWER O/B BOLT.  REMOVED AND REPLACED BRACKET PER MM 27-10-1.  N/R 2418.
